# SDR AALA202104079013

- Difficulty date: March 27, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON LEFT HORIZONTAL STABILIZER RIB STATION 92.70. CRACK 3 INCHES LONG AND 0.001 INCHES WIDE. REPLACED RIB AT STATION 92.70 PER SRM 51-00-05-1.
